# SDR MALA010515

- Difficulty date: June 10, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 454
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100501
- Part serial: 2287
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE LT FRONT WINDSHIELD LIGHT ILLUMINATED AND TWO MINUTES LATER THE WINDSHIELD CRACKED.  AIR TURNBACK TO BGM.  MAINTENANCE REPLACED LT FRONT WINDSHIELD IAW SF-340, AMM CHAPTER 56-10-05-4.
